# SDR ASAA2023061543652

- Difficulty date: June 15, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 113A210061
- Condition: Debonded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND ON BOTTOM SKIN OF LEFT HAND INBOARD MAIN FLAP. AREA MARKED. GROUNDED - YES. PERFORMED PERMANENT REPAIR ON BOTTOM SKIN OF LEFT HAND INBOARD MAIN FLAP IAW ASA B737-800 SRM 57-53-01-2R-7 & ASA B737-800 SRM 51-70-10-2R-0. NO FURTHER ACTION REQUIRED.
